# SDR SWAA2025070779657

- Difficulty date: June 8, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT ACB BS947 RBL12 WL180.  REMOVED AND REPLACED AFT BULKHEAD LOWER SUPPORT ANGLE BS947 RBL20 TO LBL10 WL180 IAW SRM 51-40-02-0G-0; IAW SRM 51-40-05-0G-0 AND DWG # 149A8117 REV:C.  RII REJECTION OF STEP 2: AFT BULKHEAD LOWER SUPPORT ANGLE AT BS 947 HAS 2EA MISSING FASTENERS AT LBL3; 2EA MISSING FASTENERS AT RBL 14; AND 2EA MISSING FASTENERS COMMON TO STR 22R STRINGER CLIP ARE INSTALLED MISSING RIVETS AFT BULKHEAD LOWER SUPPORT ANGLE AT BS 947 2EA; AT LBL 3 2EA; AT RBL 14 2EA; AND COMMON TO STR 22R STRINGER CLIP IAW SRM 51-40-02-0G-0 AND DWG 149A8117 REV:C.
